Alert archive / Vermont / Wind Advisories in 2009

Wind Advisory 1, NWS Burlington, VT

February 26, 20094 counties in New York; 5 counties in Vermont

NWS Burlington, VT issued this wind advisory at Feb 26, 2009, 2:53 PM EST for 4 counties in New York; 5 counties in Vermont. It took effect at Feb 27, 2009, 4:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2009, 2:53 PM EST (19:53 UTC)
In effect from
Feb 27, 2009, 4:00 AM EST
Expired
Feb 27, 2009, 2:40 PM EST
In force
11 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 36 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 261953
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
253 PM EST THU FEB 26 2009

...VERY WINDY CONDITIONS WILL DEVELOP ON FRIDAY...

.A DEVELOPING AREA OF LOW PRESSURE ACROSS THE CENTRAL PLAINS WILL
TRACK INTO THE GREAT LAKES REGION TONIGHT...THEN INTO SOUTHERN
CANADA ON FRIDAY. THIS COMBINED WITH DEPARTING HIGH PRESSURE
LOCATED OVER EASTERN CANADA WILL PRODUCE VERY WINDY CONDITIONS
ACROSS THE CHAMPLAIN VALLEY...WESTERN SLOPES OF THE GREEN 
MOUNTAINS...AND NORTHERN NEW YORK BY FRIDAY MORNING.

THE STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER
TERRAIN OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN
SLOPES OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE
CHAMPLAIN AND SAINT LAWRENCE VALLEYS.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL
DEVELOP BY DAYBREAK ON FRIDAY AND CONTINUE INTO FRIDAY AFTERNOON.
THESE WINDS WILL DECREASE ONCE THE RAIN STARTS ASSOCIATED WITH THE
COLD FRONT...WHICH IS EXPECTED TO MOVE ACROSS THE NORTH COUNTRY
LATE FRIDAY AFTERNOON.

NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-271100-
/O.NEW.KBTV.WI.Y.0001.090227T0900Z-090228T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
253 PM EST THU FEB 26 2009

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR WIND GUSTS TO 50 MPH...FOR NORTHERN NEW YORK...THE
CHAMPLAIN VALLEY...AND WESTERN SLOPES IN THE GREEN MOUNTAINS...WHICH IS
IN EFFECT FROM 4 AM TO 7 PM EST FRIDAY.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL
DEVELOP BY DAYBREAK ON FRIDAY AND CONTINUE INTO FRIDAY AFTERNOON. THE
STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER TERRAIN
OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN SLOPES
OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE
CHAMPLAIN AND SAINT LAWRENCE VALLEYS. THESE WINDS WILL DIMINISH
WHEN THE RAIN ARRIVES LATE FRIDAY AFTERNOON. 

A WIND ADVISORY MEANS THAT WIND GUSTS TO 50 MPH WILL BE POSSIBLE. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO
TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$
2 follow-up statements
000 
WWUS71 KBTV 270801
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
301 AM EST FRI FEB 27 2009

...VERY WINDY CONDITIONS WILL DEVELOP TODAY...

.LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE INTO
SOUTHERN CANADA TODAY. THIS COMBINED WITH DEPARTING HIGH PRESSURE
LOCATED EAST OF NEW ENGLAND WILL PRODUCE VERY WINDY CONDITIONS
ACROSS THE CHAMPLAIN VALLEY...WESTERN SLOPES OF THE GREEN
MOUNTAINS...AND NORTHERN NEW YORK TODAY.

NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-272115-
/O.CON.KBTV.WI.Y.0001.090227T0900Z-090228T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
301 AM EST FRI FEB 27 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY FOR WIND GUSTS TO 50 MPH...FOR NORTHERN NEW YORK...THE
CHAMPLAIN VALLEY...AND WESTERN SLOPES IN THE GREEN MOUNTAINS...
UNTIL 7 PM EST THIS EVENING.

SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH
WILL DEVELOP EARLY TODAY AND CONTINUE INTO THE AFTERNOON. THE
STRONGEST WINDS WILL BE LOCATED ACROSS THE EXPOSED HIGHER TERRAIN
OF THE NORTHERN ADIRONDACK MOUNTAINS IN NEW YORK...WESTERN SLOPES
OF THE GREEN MOUNTAINS IN VERMONT...AND ACROSS PORTIONS OF THE
CHAMPLAIN AND SAINT LAWRENCE VALLEYS. THESE WINDS WILL DIMINISH
WHEN RAIN ARRIVES LATER THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WIND GUSTS TO 50 MPH WILL BE POSSIBLE.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
000 
WWUS71 KBTV 271940
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
240 PM EST FRI FEB 27 2009

...THE THREAT FOR STRONG WINDS HAVE DECREASED...

.THE THREAT FOR STRONG WINDS HAVE DECREASED ACROSS NORTHERN NEW
YORK AND THE CHAMPLAIN VALLEY THIS AFTERNOON...THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED.

NYZ026>031-034-035-087-VTZ001-002-005-009-011-016>019-272045-
/O.CAN.KBTV.WI.Y.0001.000000T0000Z-090228T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...BURLINGTON...
MIDDLEBURY...VERGENNES...RUTLAND...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
240 PM EST FRI FEB 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY. 

THE THREAT FOR STRONG WINDS HAVE DECREASED...THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED. SOUTH TO SOUTHWEST WINDS OF 10 TO 20
MPH WITH GUSTS TO 30 MPH WILL CONTINUE THROUGH THE REST OF THIS
AFTERNOON...BEFORE SHIFTING TO THE NORTHWEST THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:18 PM EST, 35 minutes earlier.

Area forecast discussion, Feb 26, 2:18 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
218 PM EST THU FEB 26 2009

.SYNOPSIS...
A WEAK FRONTAL SYSTEM WILL MOVE ACROSS THE NORTH COUNTRY
TODAY...ACCOMPANIED BY A FEW SNOW SHOWERS THIS MORNING. LOW PRESSURE
WILL MOVE FROM THE GREAT LAKES TONIGHT INTO THE SAINT LAWRENCE
VALLEY ON FRIDAY. RAIN SHOWERS AND BREEZY CONDITIONS CAN BE
EXPECTED ON FRIDAY. TEMPERATURES WILL BE ABOVE NORMAL TODAY
THROUGH FRIDAY...THEN RETURN TO MORE SEASONAL LEVELS OVER THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1001 AM EST THURSDAY...UPDATED ZNS TO REMOVE OR REDUCE POPS
ACRS OUR ENTIRE CWA FOR TODAY. CRNT RADAR SHOWS BAND OF LIGHT SNOW
WHICH PRODUCED A TRACE TO 2 ACRS NNY AND UP TO AN INCH ACRS
CENTRAL/NORTHERN VT THIS MORNING IS MOVING EAST OF FA ATTM.
OTHERWISE...SATL SHOWS PLENTY OF CLOUDS UPSTREAM...BUT A FEW
BREAKS MAY DEVELOP ACRS NNY/CPV LATE TODAY...DUE TO SW DOWNSLOPE
FLW. FINALLY...SOUTH TO SOUTHWEST SFC WINDS WL
INCREASE...ESPECIALLY ACRS THE CPV. THIS IS ALL COVERED VERY WELL
IN CRNT FCST AND NO OTHER UPDATE IS NEEDED.

PREVIOUS DISCUSSION BELOW...

LATEST RADAR AND SFC OBS INDICATE NUMEROUS SNOW SHWRS ACRS NRN NY
ATTM...MOVING INTO WRN VT. THIS PCPN IN ADVANCE OF MID LVL SHRTWV
AND SFC WARM/OCCLD FRONT. BEST DYNAMICS AND GREATEST MSTR WITH
THESE FEATURES WILL BE THRU 15Z...AFTER WHICH TIME THE SHRTWV
DEPARTS AND THE WEAKENING FRONT GRADUALLY DISSIPATES OVER THE RGN
THIS PM...WITH PCPN CHANCES DECREASING. TEMP PROFILES INDICATE
PTYPE SNOW EARLY TDY...BUT ENOUGH WARMING...ESPECIALLY IN THE
VLYS...FOR A CHANGE TO RAIN BEFORE ANY SHWRS END. ANY SNOW ACCUM
THIS MORNING EXPECTED TO BE LIGHT (AN INCH OR LESS OVER HIR TRRN).
EXPECT SOME PARTIAL CLRNG THIS PM...AND THE DCRG CLDS COUPLED WITH
S-SW FLOW AND ASSOCD WAA WILL ALLOW TEMPS TO CLIMB INTO THE UPPER
30S AND LOWER 40S.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 417 AM EST THURSDAY...LOW PRESSURE EXPECTED TO TRACK FROM
THE OH VLY INTO THE ERN GRTLKS RGN TONIGHT AND THEN UP THRU THE ST
LWR VLY DURING FRIDAY. TIGHT PRESSURE GRADIENT DEVELOPS ACRS
FA...WITH STG LLVL WAA CONTINUING. BASED ON WINDS AND INCR CLDS
FROM WEST TO EAST...NOT EXPECTING TEMPS TO FALL OFF ALL THAT MUCH
IN THE CHMPLN AND ST LWR VLYS...WITH LOWS MAINLY IN THE 30S.
COLDER EAST OF THE GREENS DUE SOME CLRNG AND DECOUPLING WINDS
ALONG WITH DEEP SNOW PACK. BEST MSTR/LIFT WILL RMN WEST OF FA THRU
12Z FRIDAY...SO ONLY SCHC/CHC POPS WRN ZONES.

ON FRIDAY...WITH SFC LOW TRACKING TO OUR WEST AND NORTH...ENTIRE
FA WILL BE IN WARM SECTOR...WITH CDFNT ARRIVING IN NRN NY MID-LATE
PM...BUT NOT IN VT TILL FRIDAY EVENING. EXPECT MAX TEMPS WELL INTO
40S...NEARING 50 IN SOME AREAS. EXPECT A PERIOD OF RAIN ASSOCD
WITH THE FRONT ON FRI INTO FRI EVENING...WITH THE RAIN CHANGING TO
SNOW SHOWERS BEFORE ENDING FRI NITE. WILL HAVE TO WATCH FOR STG
WIND POTENTIAL DUE H8 JET OF 60 KTS...BUT LIMITED MIXING POTENTIAL
INDICATED ATTM. WITH GOOD SFC CONVERGENCE COUPLED WITH STG
DYNAMICS AND DEEP LIFT/MSTR (PWS AROUND .75)...EXPECT SEVERAL
HRS OF MODERATE RAIN ASSOCD WITH FROPA. RAINFALL AMOUNTS EXPECTED
TO RANGE FROM .25 TO .75 INCHES. THE RAIN COMBINED WITH THE MILD
TEMPS WILL RESULT IN ACCELERATED SNOWMELT...ALTHO NO MAJOR HYDRO
PROBLEMS EXPECTED ATTM. SNOWFALL AT THE END OF THE EVENT WILL BE
LIMITED DUE TO DRY AIR QUICKLY BUILDING INTO THE REGION AS SFC
WAVE LIFTS INTO ERN CANADA. COLDER AND DRY WX FOR SATURDAY AS HIGH
PRESSURE BUILDS IN FROM NORTH OF THE GRTLS. H8 TEMPS SATURDAY
EXPECTED TO RANGE FROM -6C SOUTH TO -12C NORTH...SUPPORTING MAX
TEMPS MOSTLY IN THE 20S WITH SOME 30S SOUTH.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 218 PM EST THURSDAY...THE LOW PRESSURE SYSTEM WHICH WAS
SUPPOSED TO MOVE UP THE COAST AND AFFECT THE NORTH COUNTRY SUN/SUN
NGT AS TRENDED FURTHER OUT TO SEA BASED ON CURRENT MODEL RUNS.
THIS WILL SIGNIFICANTLY CUT BACK ON PRECIP EXPECTED FOR THE CWA.
WILL CUT BACK FOR NOW TO CHANCE POPS FOR -SW FOR CVLY/VT AND THEN
TO SL CHANCE INTO THE ST LAW VALLEY. SOME AREAS ACROSS SC VT MAY
SEE LGT ACCUM...BUT WILL BE LIMITED. BY SUN NGT INTO EARLY MON
MORN...CLD COVER/PRECIP SHIELD MOVES E OF THE CWA AS SFC RIDGE
BUILDS DOWN FORM CANADA. WILL CONTINUE MENTION SOME LINGERING --SW
FOR NE VT ON MON MORN. UPPER LOW DOES GET CUT OFF TOWARDS THE END
OF THE WEEK OVER THE CANADIAN MARITIMES AND MAY PINWHEEL DOWN
CLDS/LGT -SW FOR PORTIONS OF THE CWA. OTHERWISE CWA WILL SEE GD
STRETCH OF WX W/ SFC RIDGE OVERHD. W/ SFC FLOW MAINLY NNE DURING
THIS TIME AND LACK OF CLD COVER...EXPECTING DAYTIME HIGHS /OVERNGT
LOWS TO BE BLW NORMAL.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES
THRU 10Z FRIDAY...W/ SOME MVFR FG AT SLK/MPV POSSIBLE WHICH MAY
BRING VSBY DOWN TO 4-5SM AT TIMES. AFT 10Z FRI AS SFC FRNT
APPROACHES THE REGION...COND WILL DROP FROM VFR TO IFR RIGHT THRU
18Z FRI. RAIN AND FG WILL BRING VSBY DOWN TO 3-5SM AND SOME SPOTS
NEAR 1SM AT TIMES. CEILINGS WILL ALSO DROP W/ FRONT APPROACH AND
RANGE FROM BKN015-BKN030 W/ SOME SCT CLDS BLW 010. MAIN ISSUE WILL
BE STRONG WINDS AFT 12Z FRI. LGT/VAR OVERNGT WILL INCR AND BECM
SSW 10-20KTS AROUND 12Z FRI THEN INCR TO 15 TO 30KTS BY 18Z FRI.
WITH STRONG MID LEVEL JET MVG OVER AREA IN ASSOCIATION W/
FRNT...WIND SHEAR POSSBLE AFT 14Z UP TO 50-55KTS.

18Z FRIDAY THROUGH 12Z SATURDAY...MVFR/IFR RAIN/SNOW 12Z SATURDAY
THROUGH 12Z SUNDAY...VFR 12Z SUNDAY THROUGH 12Z TUESDAY...MVFR/IFR
SNOW POSSIBLE

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...RJS
NEAR TERM...RJS/TABER
SHORT TERM...RJS
LONG TERM...JN
AVIATION...JN/NEILES
Hazardous weather outlook, Feb 26, 3:38 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
338 AM EST THU FEB 26 2009

NYZ026>031-034-035-087-VTZ001>012-016>019-270845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
338 AM EST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD RAIN AND SOME SNOWMELT IS EXPECTED FRIDAY AND FRIDAY
NIGHT AS A LOW PRESSURE SYSTEM CROSSES THE AREA. AT THIS TIME...NO
FLOODING IS EXPECTED BUT THIS POTENTIAL WILL BE MONITORED.

LOTS OF MODEL DISCREPANCIES WITH SYSTEM TO AFFECT THE REGION THIS
WEEKEND. ANOTHER LOW PRESSURE SYSTEM WILL TRACK FROM THE CAROLINAS
ALONG THE EASTERN SEABOARD AND OFF THE COAST OF CAPE COD BY SUNDAY
NIGHT. THEN YET ANOTHER LOW PRESSURE SYSTEM WHICH SPLIT OFF FROM
PREVIOUS LOW WILL TRACK IN THE SAME WAY UP THE EASTERN SEABOARD
AND OFF THE COAST OF CAPE COD ON TUESDAY. WILL PROBABLY HAVE SOME
SNOW IN SOUTHERN AND EASTERN VERMONT ASSOCIATED WITH THESE TWO
AREAS OF LOW PRESSURE...BUT LOTS OF UNCERTAINTY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Vermont, 2009Wind Advisories in New York, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.